Open Access
Translator Disclaimer
2005 Positive solutions of an elliptic system depending on two parameters
Flavio Dickstein
Differential Integral Equations 18(3): 287-297 (2005).

Abstract

We consider the Dirichlet problem associated to a $2\times 2$ semilinear elliptic system of equations in a bounded domain of $\mathbb R^n$. This system depends on two parameters $(\eta,\mu)$ and the nonlinear terms are of power type. The existence of solutions for such a problem in the plane $(\eta,\mu)$ is discussed. Our results are natural extensions of those obtained for the corresponding nonlinear eigenvalue problem for elliptic scalar equations.

Citation

Download Citation

Flavio Dickstein. "Positive solutions of an elliptic system depending on two parameters." Differential Integral Equations 18 (3) 287 - 297, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35032
MathSciNet: MR2122721

Subjects:
Primary: 35J55
Secondary: 35J60 , 35P30

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.18 • No. 3 • 2005
Back to Top